# SDR DL72S001699

- Difficulty date: September 3, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- Aircraft time: 73,491 hours, 57,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: 20045
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND L-2 OVER DOOR EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY.
